# SDR 2008FA0000271

- Difficulty date: April 3, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N111AB
- Make and model: Hughes 269C
- Aircraft serial: S1911
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Part time: 5 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM GASCOLATOR INLET LINE, APPROX 5.0 HRS SINCE NEW.  (K)
